Methods for the Elimination of Unknowns from Systems of Linear Inequalities and Their Applications
Abstract
We study methods for the elimination of an unknown or a group of unknowns from systems of linear inequalities. We justify these methods by using the Helly theorem. The methods considered are applied to the calculation of streams in networks with a generalized conservation law.Downloads
Published
25.01.2001
Issue
Section
Research articles
How to Cite
Ostapenko, V. V., and G. S. Finin. “Methods for the Elimination of Unknowns from Systems of Linear Inequalities and Their Applications”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 1, Jan. 2001, pp. 50-56, https://umj.imath.kiev.ua/index.php/umj/article/view/4220.